# SDR DALA2017010500128

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 59,404 hours, 46,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE GUIDE PIN 12 O’CLOCK FRAME CRACKED. INSTALLED REPAIR AS PER ERA 497316-14MA SEC 1 REV ORIGINAL.
